MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR HAKIM PERITON CATH,120CM; STANDARD CATHETERS

INTEGRA LIFESCIENCES SWITZERLAND SAR HAKIM PERITON CATH,120CM; STANDARD CATHETERS
Model Number 82-3045
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hakim periton catheter (823045) was not returned for evaluation (as per customer, product not available) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined; however, the possible root cause for the for the failure issue reported by the customer could be due to the silicone being cut/torn when implanted, or biological debris interfering with the device, as the device was not returned this could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
3 of 3 reports.Other mfg report numbers: 3013886523-2022-00295, 3013886523-2022-00296.A physician reported a certas valve (828804) was implanted via v-p shunt on (b)(6) 2017 with unknown setting due to sah (subarachnoid hemorrhage).The valve was implanted with long hakim ventricular catheter (id ns9001) and hakim periton catheter.An unknown failure was suspected; therefore, the valve and catheters were removed and replaced on (b)(6) 2020.It is unknown if the patient experienced any signs and symptoms.

Brand Name
HAKIM PERITON CATH,120CM
Common Device Name
STANDARD CATHETERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14852820
Report Number3013886523-2022-00297
Device Sequence Number5563311
Product Code JXG
UDI-Device Identifier10886704041276
UDI-Public10886704041276
Combination Product (Y/N)N
PMA/510(K) Number
K944222
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number82-3045
Device Catalogue Number823045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2022
Initial Report FDA Received Date06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale